MAUDE Adverse Event Report: EMMA (KPA) CAPNOGRAPH KIT; OXIMETER

EMMA (KPA) CAPNOGRAPH KIT; OXIMETER
Model Number 18266
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the device is providing lower than expected readings.No patient impact or consequences were reported.

Brand Name
EMMA (KPA) CAPNOGRAPH KIT
Common Device Name
OXIMETER
MDR Report Key12235785
Report Number3011353843-2021-00176
Device Sequence Number3531561
Product Code CCK
UDI-Device Identifier07350046131743
UDI-Public07350046131743
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K063167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18266
Device Catalogue Number3678
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date07/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1